Translator Disclaimer
November 2017 Linear Spaces on Hypersurfaces over Number Fields
Julia Brandes
Michigan Math. J. 66(4): 769-784 (November 2017). DOI: 10.1307/mmj/1501207390

Abstract

We establish an analytic Hasse principle for linear spaces of affine dimension m on a complete intersection over an algebraic field extension K of Q. The number of variables required to do this is no larger than what is known for the analogous problem over Q. As an application, we show that any smooth hypersurface over K whose dimension is large enough in terms of the degree is K-unirational, provided that either the degree is odd or K is totally imaginary.

Citation

Download Citation

Julia Brandes. "Linear Spaces on Hypersurfaces over Number Fields." Michigan Math. J. 66 (4) 769 - 784, November 2017. https://doi.org/10.1307/mmj/1501207390

Information

Received: 27 May 2016; Revised: 9 December 2016; Published: November 2017
First available in Project Euclid: 28 July 2017

zbMATH: 06822185
MathSciNet: MR3720323
Digital Object Identifier: 10.1307/mmj/1501207390

Subjects:
Primary: 14G05
Secondary: 11D72, 11E76, 11P55, 14G25

Rights: Copyright © 2017 The University of Michigan

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 4 • November 2017
Back to Top